MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,PEEK P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH,PEEK P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/04/2025, a sales representative reported via email an issue involving an ar-2923ps peek pushlock sl anchor.The anchor had been loaded with two tails of # 2 fiberwire, which were passed around the labrum.After a pilot hole was drilled using the ar-1926ds drill and guide, both instruments were removed, and the anchor was inserted through a gemini cannula in the anteroinferior portal.As the pushlock was advanced into the joint, tension was applied to approximate the labral tissue to the eyelet.While releasing the suture tails, the driver was gently malleted to advance it into the bone socket, at which point the eyelet broke off the tip of the pushlock, rendering the implant unusable.The case was delayed by approximately 5 minutes while troubleshooting the anchor and additional devices before switching to fibertak anchors to complete the procedure.This was discovered during a procedure on (b)(6) 2025.
 
Event or Problem Description
Additional information was received on 6/25/2025: this occurred during a bankart repair on (b)(6) 2025.All fragments were retrieved.The case was completed utilizing ar-3636 instead of the push lock.It was delayed 5-7 minutes, requiring added anesthesia in that timeframe.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6 investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows the implant (eyelet) was broken off.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
SUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22337952
Report Number1220246-2025-02680
Device Sequence Number9126693
Product Code MAI
UDI-Device Identifier00888867028036
UDI-Public(01)00888867028036(11)240221(17)290131(10)15210393
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Device Catalogue NumberAR-2923PS
Device Lot Number15210393
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer06/25/2025
09/30/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date07/21/2025
10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown